Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itchy skin rashes, prescribed livocitrizen and cotosteroids, Homeopathy

hai, facing itchy skin rashes from last 3 months...all test done tbc is normal, IgE is normal..nil haemoparasites. only globulin count is 3.7 in LFT while RFT is normal...dermotologist given livocitrizen for 1 month and one shot of 40 mg cotosteroids, she said it is just allergy or bug bite nothing elese but rashes are continue..2-3 each day and each substidized in 4-5 days..itching is much ... and at present I am on homeopathy...
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Ayurveda Specialist 's  Response
Hello,
Thanks for posting to HCM,
Itching can be prevented only to the extent that the underlying cause(s) of the itching can be prevented. For example, careful use of sunscreen products can prevent the itching .
Anti-itch creams and lotions like camphor.
Use ice pak.
Regards
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor